ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Back to Search Results |
| Model Number |
100 |
| Medical Device Problem Code |
Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
During preventative maintenance (pm) performed at zoll, the autopulse platform (sn (b)(6)) failed during functional testing due to the displayed "system error, out of service, revert to manual cpr" message.The root cause for the system error was due to a failed processor pca board.The autopulse platform failed initial functional testing due to the "system error, out of service, revert to manual cpr" error message displayed upon powering on.The brake opened and closed continuously when the device was powered on.The failed processor pca board needs to be replaced to address the error message.Waiting for customer approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaint reported for autopulse platform with sn (b)(6).
Event or Problem Description
During preventative maintenance (pm) performed at zoll, the autopulse platform (sn (b)(6)) failed during functional testing due to the displayed "system error, out of service, revert to manual cpr" message.No patient involvement.